MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM BROAD LCP PLATE 10 HOLES/188MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM BROAD LCP PLATE 10 HOLES/188MM; PLATE,FIXATION,BONE
Model Number 226.601
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hwc, ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, 3 plates were stripped, and locking screws did not lock into the plates.The plates in question were 4.5mm broad lcp® plate 9 holes/170mm, 4.5mm broad lcp® plate 10 holes/188mm, and 4.5mm broad lcp® plate 11 holes/206mm.The procedure was completed using another set of implants.There was a surgical delay of 5 minutes.The procedure outcome was unknown.There was no patient consequence.Concomitant devices reported: unknown locking screws (part# unknown, lot# unknown, quantity# unknown).This report is for 1 4.5mm broad lcp® plate 10 holes/188mm.This is report 2 of 3 for (b)(4).

Brand Name
4.5MM BROAD LCP PLATE 10 HOLES/188MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11072273
Report Number2939274-2020-05703
Device Sequence Number14280475
Product Code HRS
UDI-Device Identifier10886982159113
UDI-Public(01)10886982159113
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number226.601
Device Catalogue Number226.601
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2020
Initial Report FDA Received Date12/24/2020
Patient Sequence Number1